Alert archive / Arkansas / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 309, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 10, 2003, 8:56 PM CDT for Clark County, Pike County, Arkansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2003, 8:56 PM CDT (01:56 UTC)
- Expired
- Jun 10, 2003, 9:55 PM CDT
- In force
- 59 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
Counties Clark County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 133 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:43 PM CDT, 5 hours 13 minutes earlier.
Area forecast discussion, Jun 10, 3:43 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 343 PM CDT TUE JUN 10 2003 A COLD FRONT EXTENDS ACROSS NORTHERN MISSOURI THROUGH KANSAS AND OKLAHOMA. THIS FRONT WILL SLOWLY MOVE INTO MISSOURI TONIGHT. ABUNDANT CLOUDINESS IS NOTED ON THE SATELLITE IMAGES ACROSS ARKANSAS. KLZK RADAR NOTES SHOWERS AND THUNDERSTORMS IN OKLAHOMA MOVING INTO WEST AND NORTHWEST ARKANSAS. MODELS ARE IN AGREEMENT WITH THE DEVELOPMENT OF AN MCS TONIGHT ACROSS OKLAHOMA AND MOVING INTO MISSOURI AND ARKANSAS LATE TONIGHT. THE ETA HAS THE SYSTEM A LITTLE WEAKER THAN THE GFS. WILL GO WITH A BLEND OF GFS AND ETA. THE UPPER LOW WILL MOVE ACROSS THE AREA TONIGHT AND WEDNESDAY. AN UPPER TROUGH WILL HANG AROUND THROUGH THE FIRST HALF OF THE WEEKEND. THE COLD FRONT WILL MOVE INTO ARKANSAS SATURDAY MORNING BUT NOT MOVE THROUGH THE STATE UNTIL TUESDAY MORNING. THIS WILL BE A SLOW MOVING FRONT WITH SEVERAL SHORT WAVES MOVING ALONG IT. THEREFORE...HEALTHY AMOUNTS OF RAINFALL ARE EXPECTED BETWEEN NOW AND THE END OF THE WEEKEND. NEARLY AN INCH OF RAINFALL IS EXPECTED IN SOME LOCATIONS TONIGHT...MAINLY NORTH AND CENTRAL SECTIONS. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. SOUTH AND SOUTHWEST WINDS WILL CONTINUE TO BRING WARMTH AND HUMIDITY UP FROM THE GULF OF MEXICO. LOWS WILL GENERALLY BE AROUND 70 DEGREES TO THE UPPER 80S OR LOWER 90S. HRO 68 83 66 83 / 80 80 40 50 LIT 72 87 72 87 / 60 60 50 60 HOT 73 86 72 87 / 60 60 50 60 PBF 73 87 72 87 / 40 40 50 70 .LZK...NONE. 51
Hazardous weather outlook, Jun 10, 5:00 AM CDT, 15 hours 56 minutes before
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT ALONG THE GULF COAST WILL HEAD NORTH TODAY...SPREADING WARMER...MORE HUMID AND UNSTABLE AIR ACROSS ARKANSAS. NORTH OF THE FRONT...A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING MAINLY NORTH OF LITTLE ROCK. MEANWHILE...A COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT. THE FRONT WILL UTILIZE AN UNSTABLE ATMOSPHERE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY IN THE NORTHWEST HALF OF THE STATE. SOME OF THE STORMS MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT APPROACHING THE STATE TONIGHT WILL STALL NEAR THE ARKANSAS AND MISSOURI BORDER WEDNESDAY INTO THURSDAY. ON FRIDAY...THE FRONT WILL LIFT TO THE NORTH...WITH A STORM SYSTEM DRAGGING YET ANOTHER COLD FRONT TOWARD THE REGION OVER THE WEEKEND. THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH AT LEAST SUNDAY...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING. SEVERE WEATHER WILL REMAIN POSSIBLE...WITH LOCALLY HEAVY RAINFALL MAINLY FROM NORTHERN INTO CENTRAL ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...WITH SEVERE WEATHER POSSIBLE ACROSS THE NORTHWEST HALF OF ARKANSAS. 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:32 AM CDT | Severe Thunderstorm Warning | LZK | Garland | 38 min |
| Jun 11, 1:51 AM CDT | Severe Thunderstorm Warning | LZK | Saline | 39 min |
| Jun 11, 2:12 AM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 43 min |
| Jun 11, 4:16 AM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 44 min |
| Jun 11, 4:35 AM CDT | Severe Thunderstorm Warning | LZK | Jackson | 45 min |
| Jun 11, 6:47 AM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 28 min |
| Jun 11, 7:17 AM CDT | Severe Thunderstorm Warning | LZK | Dallas | 28 min |
| Jun 11, 1:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas | 32 min |
| Jun 11, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 29 min |
| Jun 11, 6:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland | 31 min |
| Jun 11, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Lincoln | 60 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.